Contra Costa County
Local Planning and Advisory Council for Early Care and Education

Loading Events
Find Events

Event Views Navigation

Upcoming Events › Training Calendar

Events List Navigation

Click here to download a PDF of the training calendar

March 2018

March 13, 2018 @ 7:00 pm - 9:00 pm

Acompáñenos  a compartir y practicar canciones, cuentos y  juegos con movimiento que ayudan a preparar al niño para el Kinder y son indispensables en la etapa de pre alfabetización.

6:30 p.m. registration.

Questions: 925-676-5442 (CoCoKids)

Training host: CoCoKids
2 hours

Registration: https://www.cocokids.org/cocokids-events/events/cuentos-cantos-y-movimiento-central-county/


March 17, 2018 @ 9:00 am - 2:00 pm

Speak Out for All Children: Educate and Advocate

*Note this listing is informational, registration is not yet open.

Join your local state legislators, local elected officials, business leaders, early childhood educators, families, and the community in a dialogue about the current movement to elevate the quality of Early Care and Education services for all children and promote increased compensation.

8:30 a.m. registration, continental breakfast and light lunch will be provided.

$15 Registration Fee – Registration deadline: Wednesday, March 12, 2018
You must pre-register to attend

Questions: 925-942-5313 (CCCOE)

Coordinated by: Contra Costa County Office of Education
6 hours

Registration: https://2018aycif.eventbrite.com


March 24, 2018 @ 9:00 am - 3:30 pm

Program for Infant/Toddler Care (PITC)

Information about the importance of responsive, individualized care that is grounded in children’s secure relationships with their families and primary care teachers. Participants will explore the California Infant/Toddler Curriculum Framework as a means of supporting effective planning in the ongoing cycle of observing, documenting, reflecting, and implementing appropriate curriculum.

8:30 a.m. registration, continental breakfast and light lunch provided.

$30 registration fee – registration deadline: Wednesday, March 14, 2018
You must pre-register to attend

Questions: 925-942-5329 (CCCOE)

Training host: Contra Costa County Office of Education
6 hours

Registration: https://infant-toddler32418.eventbrite.com


March 31, 2018 @ 9:00 am - 2:30 pm

*Training available ONLY for licensed Family Child Care providers and Privately Operated Center Staff.

This workshop concentrates on the movement and perceptual-motor skills that young children are motivated to learn and practice. With adult support, these skills set the stage for lifelong health and well-being. Topics drawn from the California Preschool Learning Foundations will be discussed in the context of family child care.

8:30 a.m. registration, only light refreshments will be provided.

Due to contract negotiations this training is subject to reschedule.
Registration deadline: Wednesday, March 21, 2018
You must pre-register to attend

Questions: 925-942-5329 (CCCOE)

Training host: UC Davis
5 hours

Registration: https://motorskills33118.eventbrite.com


April 2018

April 7, 2018 @ 9:00 am - 3:30 pm

Program for Infant/Toddler Care (PITC)

This seminar will present information about the importance of responsive, individualized care that is grounded in children’s secure relationships with their families and primary care teachers. Participants will explore and become familiar with the California Infant/Toddler Curriculum Framework as a means of supporting effective planning in the ongoing cycle of observing, documenting, reflecting, and implementing appropriate curriculum.

8:30 a.m. registration, continental breakfast and light lunch provided.

$30 registration fee – registration deadline: Wednesday, March 28, 2018
You must pre-register to attend

Questions: 925-942-5329 (CCCOE)

Training host: Contra Costa County Office of Education
6 hours

Registration: https://infant-toddler4718.eventbrite.com


April 14, 2018 @ 9:00 am - 3:00 pm

This Part 1 of a 3 Part Series Focus for Tier 4 and Tier 5 Sites.

Participants will:

  • Learn about young children’s growing ability to see themselves within the context of society, along with preschoolers’ growing interest in similarities and differences in culture, language, racial identity, abilities, and family traditions.
  • Become aware of integration opportunities with the Social-Emotional Domain of the Preschool Learning Foundations.
  • Participate in hands-on activities to understand how the Marketplace includes exchange of items and services.
  • Utilize strategies identified for dual language learners and children with special needs.

8:30 a.m. registration, continental breakfast and light lunch provided.

$30 registration fee – registration deadline: Wednesday, April 4, 2018
You must pre-register to attend

Questions: (925) 942-5329 (CCCOE)

Training host: CA Preschool Instructional Network (CPIN)
6 hours

Registration: https://self-marketplace414.eventbrite.com


April 17, 2018 @ 5:30 pm - 9:00 pm

This Part 2 of a 3 Part Series Focus for Tier 4 and Tier 5 Sites.

Participants will:

  • Review the components and structure of the Best Practices for Planning Curriculum for Young Children: Family Partnerships and Culture document.
  • Discuss how to utilize and apply information from the document in order to help programs to value families and their contribution to children’s learning, approach cultural diversity with an open mind, apply knowledge gained about families, including their values and beliefs, to teaching and learning.
  • Reflect upon and share about personal cultural influences in the early childhood setting.

5:00 p.m. registration, light dinner provided.

$20 registration fee – registration deadline: Monday, April 9, 2018
You must pre-register to attend

Questions: (925) 942-5329 (CCCOE)

Training host: CA Preschool Instructional Network (CPIN)
3.5 hours

Registration: https://partnershipsculture417.eventbrite.com


April 17, 2018 @ 7:00 pm - 9:00 pm

Come to visit with other family child care providers, share issues, or gather information. A good time for all is the first priority! This OPEN FORUM event will provide you with the support you are looking for to help you with your family child care business personally and professionally. Take care of YOU!

6:30 p.m. registration.

Questions: 925-676-5442 (CoCoKids)

Training host: CoCoKids
2 hours

Registration: https://www.cocokids.org/cocokids-events/events/tuesday-talks-fcc-support-group-9/


April 21, 2018 @ 8:30 am - 3:00 pm

Strengthening Families is a research-informed approach to increase family strengths, enhance child development and reduce the likelihood of child abuse and neglect. It is based on engaging families, programs, and communities in building five protective factors: Parental Resilience; Social Connections, Knowledge of parenting and child development; Concrete support in times of need; and Social and Emotional competence of children.

8:00 a.m. registration, continental breakfast and light lunch provided.

$30 registration fee – registration deadline: Wednesday, April 11, 2018
You must pre-register to attend

Questions: (925) 942-5329 (CCCOE)

Training host: Contra Costa County Office of Education
6 hours

Registration: https://strengtheningfam42118.eventbrite.com


April 24, 2018 @ 7:00 pm - 9:00 pm

Este taller ofrece ideas para que educadores estimulen el desarrollo de las habilidades de pre alfabetización de sus estudiantes a través de actividades a lo largo del día. Compartiremos y practicaremos juegos de palabras, actividades interactivas, canciones y rimas que se pueden usar en el salón de clase. Nuestro enfoque serán la seis habilidades de pre alfabetización identificadas por la Asociación Americana de Bibliotecas.

6:30 p.m. registration.

Questions: 925-676-5442 (CoCoKids)

Training host: CoCoKids
2 hours

Registration: https://www.cocokids.org/cocokids-events/events/creando-un-ambiente-rico-en-alfabetizacion-central-county/


+ Export Events